Can composite resin cause ms with reflux type symptoms?
I have strange symptoms that started the day after having 3 composite resin fillings placed: flu-like body aches; what feels like severe acid reflux; pain in hips, knees , and ankles; tingling in hands, feet ,tongue, and face; bad taste in mouth; itchy rash on forarms and upper back. I NEVER had any of this until the day after getting these fillings. I had my amalgams removed 17 years ago because of the toxic mercury, but now I'm afraid I have just traded toxic mercury for toxic plastic. What do I do now? Have you heard of this happening before from dental materials?
I have never had a patient exhibit the symptoms you are describing from either amalgam or composite restorations. I would think a visit to your MD would be a good idea.I wonder whether you might be allergic to latex in the gloves the dentist wears.
The amalgams were replaced with a product called "Renew" And a layer of composite over the "Renew." I'm not sure what Renew is exactly, but at that time in history the dentist , who has been retired for many years now, used this product because there wasn't a non-amalgam material that would hold up well on large holes in back teeth. He covered the Renew with composite because the renew was dark grey. Since then, I have had a couple of composite resin fillings with no problems that I am aware of. These last three were placed by a different dentist. When I spoke with him about my symptoms he said a reation was possible, but the material he uses has been well tolerated by even the most sensitive people.
it would seem odd that you've had composites in your mouth for so long already, and then all of the sudden developed an allergy to them after getting 3 news ones. I doubt you could be tolerant to one kind of composite and then so intolerant to the new ones. iam unable to equate your symptoms with new fillings, although if your symptoms do not subside, i would not be opposed to removing the new composites and replacing them with amalgams for now, or perhaps some sort of temporary filling material, to see how you do before trying anything medical and more invasive.
My wife just went through a somewhat similar experience. She had abdominal pain, sore throat, skin rash and an extremely bitter taste in her mouth following recent placement of 2 composite fillings. My wife said that the dental assistant put too much of the self-etching primer into her mouth before the dentist put the resin in. We believe that the extra material spilled around the teeth. She had to go back to the dentist 3 times to have them scape the stuff off, and finally, during the last visit, they got the last of it off, and the bitter taste and symptoms went away. The self-etching primer has a lot of phosphoric acid in it - which tastes bitter. All the dentists we talked to had never heard of it, and still doubt that the primer would have a sustained release of acid - but that spilled material sure what causing my wife problems. I do believe that she is hypersentive, since her senses seem to work better than anyone else I know. Let me know if you are still having the bitter taste and symptoms and perhaps we can compare notes and materials used by the dentist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.